# SDR AWXA200400396

- Difficulty date: March 31, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 51,088 hours, 36,817 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C3570330
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK FOUND PREVIOUS REPAIR ON UPPER SURFACE OF RT OUTBOARD FORE FLAP DELAMINATING, 9.5 INCHES FROM INBOARD END WS 290. MAINTENANCE REMOVED DELAMINATED DOUBLER ON UPPER SURFACE OF RT OUTBOARD FORE FLAP; FABRICATED A NEW REPLACEMENT DOUBLER; CLEANED & PREPARED SURFACE; PERFORMED HOT BOND REPAIR IAW B737-300 SRM 51-70-10, FIG. 31.
